# SDR IPXA2020121463384

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 18,610 hours, 6,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A P5 OVERHEAD EMERGENCY SIGN ARM SWITCH INTERMITTENT.  R & R EMERGENCY LIGHTS PANEL AND OPERATIONS CHECK OK, IAW AMM 33-51-08 ESR: IPC 31-12-11-66A-010.
